# SDR VJ9800334

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47261
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Part number: 527558981144
- Condition: Corroded
- Location: Bs 935
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR PANEL AT AFT ENTRANCE (LEVEL 2).  FABBED NEW FLOOR PANEL AND HAT CHANNEL SUPPORTS, TREATED, PRIMED FLOOR PANELS AND HAT CHANNELS.  INSTALLED NEW AND USABLE ORIG HAT CHANNELS TO NEW FLOOR PANEL AT AFT ENTRANCE.
